American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information
View Article: PDF

[2] Kent-Andre Mardal and Ragnar Winther. An observation on Korn's inequality for nonconforming finite element methods. Math. Comp. 75 (2006) 1-6. MR 2176387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dietrich Braess and Pingbing Ming. A finite element method for nearly incompressible elasticity problems. Math. Comp. 74 (2005) 25-52. MR 2085401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Susanne C. Brenner. Korn's inequalities for piecewise $H^1$ vector fields. Math. Comp. 73 (2004) 1067-1087. MR 2047078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jianguo Huang. Numerical solution of the elastic body-plate problem by nonoverlapping domain decomposition type techniques. Math. Comp. 73 (2004) 19-34. MR 2034109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1